MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH RIA DRIVESHAFT L360; REAMER

OBERDORF SYNTHES PRODUKTIONS GMBH RIA DRIVESHAFT L360; REAMER
Model Number 314.742
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported that on (b)(6) 2019 the correct assembly of the reamer/irrigator/aspirator (ria) system was performed, the reaming of the medullary canal is being performed and when they are ready to remove the system, the most distal part of the transmission shaft is broken internally leaving the tube assembly system together with the milling cutter at 10 centimeters.Concomitant device: unknown reamer head (part # unknown, lot # unknown, quantity 1).This report is for one (1) ria driveshaft l360.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional narrative: device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch,.
 
Event or Problem Description
The problem could be solved but the doctor inquired about maintenance schedule of this equipment as it is in constant use.

Brand Name
RIA DRIVESHAFT L360
Common Device Name
REAMER
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key9357122
Report Number8030965-2019-70497
Device Sequence Number1960691
Product Code HTO
UDI-Device Identifier10886982189035
UDI-Public(01)10886982189035
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K042899
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number314.742
Device Catalogue Number314.742
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/06/2019
Supplement Date Received by Manufacturer12/02/2019
Initial Report FDA Received Date11/21/2019
Supplement Report FDA Received Date12/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - REAMERS: REAMER HEAD